# SDR UIEA2014030400094

- Difficulty date: March 4, 2014
- Submitted: March 6, 2014
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 72,318 hours, 21,624 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Contaminated
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PRIOR TO DEPARTURE RT ENG FIRE LOOP 2 STATUS MESSAGE DISPLAYED.  OIL CONTAMINATION FOUND AT FWD LOWER FIRE LOOP AREA, CLEANED & INSPECTED.  FIRE TEST CARRIED OUT IAW AMM 26-11-01, TEST SATISFACTORY, MDDR 46629 CLOSED.
